# SDR A6WA202305128604

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 36,677 hours, 38,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: REO601R53618009
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Part time: 36,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR SILL PN601R31132-58 AT FS605.00+5 AND RBL42. ***** AC REMOVED FROM SERVICE ***** REPLACED FLOOR SILL SUPPORT ANGLE WITH A NEW FABRICATED  ANGLE 601R AT FS559 AND LBL28.00. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-26-00, SRM 51-61-43, SRM 53-00-00, SRM 51-11-00, SRM 51-25-06,  SRM 51-12-00 REV 39, SRM51-25-06 REV 39, AND SRM 51-25-16 REV  39. WORK PERFORMED UNDER AERSALE WORK ORDER 003870, CARD NO. 20064, TT: 39,677:48 TC: 38,656.
